# SDR DALA2021082304973

- Difficulty date: August 22, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N410DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1990
- Aircraft time: 689 hours, 97 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 3410 DOOR 4R LOW PRESSURE WARNING. CORRECTIVE ACTION: DOOR ASSIST BOTTLE SERVICED AS REQUIRED PER A330 AMM 52-10. (7635548)
